Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

   

 

Projectivity and birational geometry of Bridgeland moduli spaces


Authors: Arend Bayer and Emanuele Macrì
Journal: J. Amer. Math. Soc. 27 (2014), 707-752
MSC (2010): Primary 14D20; Secondary 18E30, 14J28, 14E30
Published electronically: April 3, 2014
MathSciNet review: 3194493
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a family of nef divisor classes on every moduli space of stable complexes in the sense of Bridgeland. This divisor class varies naturally with the Bridgeland stability condition. For a generic stability condition on a K3 surface, we prove that this class is ample, thereby generalizing a result of Minamide, Yanagida, and Yoshioka. Our result also gives a systematic explanation of the relation between wall-crossing for Bridgeland-stability and the minimal model program for the moduli space.

We give three applications of our method for classical moduli spaces of sheaves on a K3 surface.

1. We obtain a region in the ample cone in the moduli space of Gieseker-stable sheaves only depending on the lattice of the K3.

2. We determine the nef cone of the Hilbert scheme of $ n$ points on a K3 surface of Picard rank one when $ n$ is large compared to the genus.

3. We verify the ``Hassett-Tschinkel/Huybrechts/Sawon'' conjecture on the existence of a birational Lagrangian fibration for the Hilbert scheme in a new family of cases.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 14D20, 18E30, 14J28, 14E30

Retrieve articles in all journals with MSC (2010): 14D20, 18E30, 14J28, 14E30


Additional Information

Arend Bayer
Affiliation: Department of Mathematics, University of Connecticut U-3009, 196 Auditorium Road, Storrs, Connecticut 06269-3009
Address at time of publication: School of Mathematics, The University of Edinburgh, James Clerk Maxwell Building, The King’s Buildings, Mayfield Road, Edinburgh, Scotland EH9 3JZ, United Kingdom
Email: arend.bayer@ed.ac.uk

Emanuele Macrì
Affiliation: Department of Mathematics, The Ohio State University, 231 W 18th Avenue, Columbus, Ohio 43210-1174
Email: macri.6@math.osu.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-2014-00790-6
Keywords: Bridgeland stability conditions, derived category, moduli spaces of complexes, Mumford-Thaddeus principle
Received by editor(s): March 23, 2012
Received by editor(s) in revised form: April 8, 2013, and July 12, 2013
Published electronically: April 3, 2014
Article copyright: © Copyright 2014 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia